# SDR HEEA072069

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 17,962 hours
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: VFS10902
- Part serial: 3608
- Condition: Damaged
- Location: Vhf
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA SPLIT. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
